# SDR UALA2011042101935

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 81,319 hours, 9,712 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Cover
- Part number: G2699
- Part serial: 775
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EVAC HORN COVER SMASHED IN.  EVAC HORN COVER DAMAGED.  NO PART AVAIL.  HORN TEST - OK.  REPLACED DAMAGED EVAC PANEL.
